Chebyshev's conjecture and the prime number race

Kevin Ford, Sergei Konyagin

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationIV International Conference ``Modern Problems of Number Theory and its Applications'': Current Problems, Part II (Russian) (Tula, 2001)
PublisherMosk. Gos. Univ. im. Lomonosova, Mekh.-Mat. Fak., Moscow
Pages67-91
Number of pages25
StatePublished - 2002

Cite this

Ford, K., & Konyagin, S. (2002). Chebyshev's conjecture and the prime number race. In IV International Conference ``Modern Problems of Number Theory and its Applications'': Current Problems, Part II (Russian) (Tula, 2001) (pp. 67-91). Mosk. Gos. Univ. im. Lomonosova, Mekh.-Mat. Fak., Moscow.